Hello @jmora0691 and welcome to Mayo Clinic Connect. Thank you for coming in to share what you are going through in order to seek support.
In another discussion on Evenity, another osteoporosis drug, members @artscaping and @windyshores had discussed something similar and may be able to provide you with some information that could be helpful.
How long after your Prolia injection did you experience dermatitis?
Two days after my Prolia shot, I noticed 6 red bumps on my upper chest and lower neck. They looked like skin tags, but they’re bigger, and they’re itchy. Then I started to get red bumps that looked like mosquito bites on my legs and thighs, and they were itchy. The bumps became bigger and darker red. I saw the nurse practitioner at my PCPs office and she agreed it might be a reaction to the shot. I was put on prednisone 2 tabs daily for 5 days plus 1 Pepcid daily. It reduced the itchiness but did not stop the rashes and hives. I got more rashes every day pretty much all over my body except my face and neck. Three weeks later, the rashes are looking more like eczema. I have an appointment to see a dermatologist in 3 days and I’m praying there will be a safe and effective intervention besides Prednisone. I’m terrified, as I don’t know how much worse it can get and how long it will last. And the Prolia is in my system for up to 6 months.